Posted 11/30/2006 9:56 AM (GMT -6)
Sunday I was running low on my baclofen, so I cut my dosage back from 30 mg to 25 mg a day until I could get a refill. Tuesday night I started having muscle spasms and spasticity mainly in my right leg which I thought was from lowering my baclofen dosage. I had picked up my prescription Tuesday, so I resumed my normal dose Tuesday night.
Yesterday and today I've been having fatigue, more muscle spasms and spasticity, weakness in my legs (especially my right leg), numbness in my face and head, blurred vision in my right eye, and buzzing. The constant vibration/tremor that I've had since June also has been worse.
From what I've been able to figure out over the last few months, the buzzing has been a warning sign to me that I'm going into another flare of WETHTI (WhatEver The Heck This Is) syndrome. (My last flare was the week of October 17, when I had my LP.)
Do you think this is another flare or just the after-effects of temporarily lowering my baclofen dosage? Would decreasing the dose just 5 mg for two days cause all this? And if it is another flare, should I call my neuro? (Last time I called with the numbness in my face and the numbness and squeezing around my ribs, she told me to call my PCP to get it checked out by him. Yeah - like he knows anything! He's already admitted that he's perplexed with my symptoms. ::) )
Living in Limboland!
Negative MRIs + Negative LP + Positive symptoms = A lot of confusion + A ton of frustration!